Journal of the Mathematical Society of Japan

Syst\`emes hyperboliques.

Par Sigeru MIZOHATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 205-233.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148278

Digital Object Identifier
doi:10.2969/jmsj/01130205

Mathematical Reviews number (MathSciNet)
MR0123835

Zentralblatt MATH identifier
0109.06903

Subjects
Primary: 35.53
Secondary: 46.40

Citation

Sigeru MIZOHATA, Par. Syst\`emes hyperboliques. J. Math. Soc. Japan 11 (1959), no. 3, 205--233. doi:10.2969/jmsj/01130205. https://projecteuclid.org/euclid.jmsj/1261148278


Export citation